Class: Respiratory System
Dosage Form: Syrup
Manufacturer: Eva Pharma
Each 5 ml contains:
Pseudoephedrine hydrochloride……………….10 mg
Sudophine is indicated in:
- Nasal congestion due to common cold, hay fever or other respiratory tract allergies
- Helps to decongest sinus openings and passages and relieves sinus pressure accompanied with sinusitis
Sudophine is contraindicated in:
- Children hypersensitive to any of the product’s components
- Children who are under treatment with MAO inhibitors
- Diabetic children and those with cardiac problems
May rarely cause rapid heart beats and tremors.
Dosage and Administration:
The following is generally recommended:
- Infants 6 – 12 months: ½ teaspoonful
- Children 1 to 3 years: one teaspoonful
- Children 4 to 5 years: two teaspoonfuls
- These doses may be given every four hours up to a maximum of four times per day
Bottle of 120 ml syrup.
Store at room temperature, below 25°C.